# SDR DALA2024011400566

- Difficulty date: January 10, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,148 hours, 34,802 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: AD RELATED:(5311-01244-01B) PREVIOUS REPAIR PART INSTALL AT R/H FR. 68, STGR 22RH, REQUESTING DELTA LIASON ENGINEERING TO DETERMINE IF SRM 53-41-12-300-011- STOP FTG HOLES OF RH AFT DOOR - REPAIR PART INSTALLATION WAS ACOMPLISHED WITH OR WITHOUT DEVIATION. C/A: ACCOMPLISHED IAW DELTA ER/A 595940-14AD REV O SECTION II & III JOB COMPLETE. (LP: 0151193)
